# SDR JJBA20250721064

- Difficulty date: July 14, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REAR COMPARTMENT, BULKHEAD 80, LH SHEAR CLIP CRACKED BETWEEN STRINGER 9 AND STRINGER 11. IN REAR COMPARTMENT BULKHEAD 80 LH SHEAR CLIP BTW STRINGER 9 AND STRINGER 11 REPLACED.
